# SDR SWIA202157097

- Difficulty date: January 18, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE PANEL 584ET, LEADING EDGE CHAFFED.   (C-CHECK) RO 3/25/2021    REMOVED CHAFE ON LEFTHAND INBOARD FLAP VANE PANEL 584ET IAW CRJ 700 SRM 51-12-00-001-001-A01. ORIGINAL MATERIAL .050 ( IAW CRJ 700 SRM 57-52-01-001-001-A01 ) AFTER REWORK .031 MAT LOSS .019 MAXIMUM ALLOWED .015 VANE PANEL 584ET FOUND TO BE OUT OF LIMITS IAW CRJ 700 SRM 57-52-01-101-001-A01. RECEIVED NEW PANEL 584ET PART #CC670-14027-3. LOCATED AND DRILLED NEW LEFTHAND INBOARD FLAP VANE PANEL 584ET IAW CRJ 700 SRM 51-40-11-001-001-A01.
